# SDR COMA0660539

- Difficulty date: September 14, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 18,707 hours, 15,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 7546911
- Condition: Faulty
- Location: Lt Pack
- Part time: 18,707 hours, 15,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5074 - LEFT PACK HIGH PRESSURE CAUTION MESSAGE WITH RIGHT PACK DEFERRED, A/C RETURNED TO CVG.  COULD NOT DUPLICATE, PERFORMED OPS CHECK OF LEFT PACK, OPS CHECK GOOD.  REMOVED AND REPLACED RIGHT PACK TEMP SENSOR, OPS CHECK GOOD.
